# SDR SWAA2013102321426

- Difficulty date: October 13, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 56,788 hours, 45,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Channel
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CHANNEL CRACKED AT BS 361, STRINGER 15L.  R & R CHANNEL IAW SRM.
